# SDR SWIA202404290227

- Difficulty date: February 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB TO FUSELAGE FWD DRAG ANGLE POSSIBLY CRACKED (MARKED)    (C-CHECK RO 4/26/2024)   PERFORMED LH VERTICAL STAB FWD DRAG ANGLE REPAIR. PER CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
